Trustpilot

Trustpilot1

Posts Tagged as PODIATRY

The Effects Of Chemotherapy On Feet

Did you know your feet can be affected when you undergo chemotherapy? In our podiatry practice we see many patients receiving chemotherapy. Many report symptoms on the hands and feet ranging from altered sensation and numbness, redness, peeling and cracked…

Continue reading »

Verruca Needling

If you are considering your treatment options for a long standing verruca then needling may be worth considering… What is a Verruca? Verruca are benign tumours, caused by an infection of the epidermal keratinocytes by the Human Papilloma Virus (HPV)…

Continue reading »

What Should I do If My Toenails Are Fungal?

Step One… Just to reassure you, fungal nails are common. Very common. They are NOT serious but can look unsightly and cause embarrassment. They can affect not only your toenails but can on occasion, spread to your fingernails. However, not…

Continue reading »

Essential Tips For Party Feet

If you’re attending a function this summer don’t forget your feet! Having hidden your feet in enclosed shoes all winter the chances are they will be in desperate need of a little TLC! Summer is the season for weddings, garden…

Continue reading »

*Now Available Corticosteroid Injections*

Mr Graeme Carter one of the Podiatrists at Care For Feet is able to perform Corticosteroid injections to reduce pain and swelling whilst improving function and mobility for joint or soft tissue inflammation.  The injection is a mixture of a…

Continue reading »